# SDR COMA9710237

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- System (JASC): 3160 · Central Display
- Part: Dpu
- Part number: 6227711003
- Condition: Failed
- Location: Rt Cockpit
- Part time: 14,907 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

COPILOTS DPU FAILED, BOTH TUBES WENT BLANK.  REPLACED THE NR 2 DPU.
